Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 44, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 21, 2013, 4:03 PM CDT for Vilas County, Wisconsin. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2013, 4:03 PM CDT (21:03 UTC)
- Expired
- Aug 21, 2013, 5:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Vilas County, WI
The radar
The Marquette radar (KMQT), 143 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 21, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
721
WUUS53 KGRB 212103
SVRGRB
WIC125-212200-
/O.NEW.KGRB.SV.W.0044.130821T2103Z-130821T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
403 PM CDT WED AUG 21 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN VILAS COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 500 PM CDT
* AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WINCHESTER...AND MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
VILAS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...PRESQUE ISLE...
LAND O LAKES AND LAC VIEUX DESERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4614 8909 4608 8894 4603 8894 4605 8993
4630 8993
TIME...MOT...LOC 2103Z 281DEG 32KT 4627 8987
HAIL...1.25IN
WIND...60MPH
$$
ECKBERG/BERSCH5 follow-up statements
556
WWUS53 KGRB 212117
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
417 PM CDT WED AUG 21 2013
WIC125-212200-
/O.CON.KGRB.SV.W.0044.000000T0000Z-130821T2200Z/
VILAS WI-
417 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN VILAS
COUNTY UNTIL 500 PM CDT...
AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BOULDER JUNCTION...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PHELPS AROUND 455 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAND O LAKES...PHELPS AND LAC
VIEUX DESERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4614 8909 4608 8894 4603 8894 4605 8993
4630 8993
TIME...MOT...LOC 2116Z 281DEG 32KT 4621 8959
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG/BERSCH276
WWUS53 KGRB 212126
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
426 PM CDT WED AUG 21 2013
WIC125-212200-
/O.CON.KGRB.SV.W.0044.000000T0000Z-130821T2200Z/
VILAS WI-
426 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN VILAS
COUNTY UNTIL 500 PM CDT...
AT 421 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF BOULDER JUNCTION...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PHELPS AROUND 500 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAND O
LAKES...PHELPS...CONOVER AND LAC VIEUX DESERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4613 8992 4625 8969 4614 8909 4608 8894
4603 8894 4605 8993
TIME...MOT...LOC 2125Z 281DEG 32KT 4617 8951
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG/BERSCH869
WWUS53 KGRB 212139
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
439 PM CDT WED AUG 21 2013
WIC125-212200-
/O.CON.KGRB.SV.W.0044.000000T0000Z-130821T2200Z/
VILAS WI-
439 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN VILAS
COUNTY UNTIL 500 PM CDT...
AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
BOULDER JUNCTION...AND MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PHELPS AROUND 455 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE CONOVER...PHELPS...LAND O
LAKES AND LAC VIEUX DESERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4613 8992 4625 8969 4614 8909 4608 8894
4603 8894 4605 8993
TIME...MOT...LOC 2139Z 276DEG 39KT 4612 8936
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG/BERSCH592
WWUS53 KGRB 212152
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
452 PM CDT WED AUG 21 2013
WIC125-212200-
/O.CON.KGRB.SV.W.0044.000000T0000Z-130821T2200Z/
VILAS WI-
452 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
VILAS COUNTY UNTIL 500 PM CDT...
AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
PHELPS...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PHELPS AROUND 500 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LAC VIEUX DESERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4617 8931 4614 8909 4608 8894 4603 8894
4604 8938
TIME...MOT...LOC 2151Z 278DEG 36KT 4607 8923
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG/BERSCH396
WWUS53 KGRB 212200
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT WED AUG 21 2013
WIC125-212209-
/O.EXP.KGRB.SV.W.0044.000000T0000Z-130821T2200Z/
VILAS WI-
500 PM CDT WED AUG 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL VILAS COUNTY WILL
EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 4617 8931 4614 8909 4608 8894 4603 8894
4604 8938
TIME...MOT...LOC 2159Z 278DEG 36KT 4606 8911
$$
ECKBERG/BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:10 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 21, 2:10 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 210 PM CDT WED AUG 21 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 206 PM CDT WED AUG 21 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG COLD FRONT MOVING OVER THE FAR WESTERN UPPER PENINSULA AND NORTHWEST WISCONSIN EARLY THIS AFTERNOON. MOISTURE CONVERGENCE ALONG THE FRONT LOOKS GOOD...AND ML CAPES ARE BUILDING BETWEEN 2K-3K J/KG AHEAD OF THE BOUNDARY. RETURNS ON RADAR ARE PICKING UP ALONG THE FRONT AS INHIBITION ERODES BELOW 50 J/KG. WITH 0-6KM BULK SHEAR VALUES AROUND 25-30 KTS...CONDITIONS REMAIN CONDUCIVE FOR SEVERE THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON. THE NSSL WRF SEEMS TO BE DOING THE BEST OUT OF THE MESOMODELS...AND SHOWS CONVECTION RAMPING UP IN A LINEAR FASHION BETWEEN 19-21Z. BY THE END OF THIS PERIOD...CONVECTION WILL BE MOVING INTO N-C WISCONSIN BEFORE PROGRESSING INTO CENTRAL AND NORTHEAST WISCONSIN BY 00Z. STILL LOOKING AT MULTI-CELLS AND SMALL BOWING SEGMENTS AS THE STORM MODE...WHICH WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. ANOTHER WRINKLE IS THE WEAK LITTLE SHORTWAVE OVER SOUTHERN MINNESOTA. THE RUC TAKES THIS FEATURE INTO SW WISCONSIN THIS EVENING...AND NOT SURE HOW MUCH THIS WILL IMPACT THUNDERSTORMS ALONG THE FRONT. SEVERE WEATHER IS THE OBVIOUS FORECAST CONCERN. TONIGHT...SHORTWAVE TROUGH MOVING ACROSS ONTARIO WILL PUSH A COLD FRONT SOUTHEAST ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS EVENING. SOUTH SOUTHWEST FLOW AHEAD OF THE FRONT WITH PWATS UPWARDS OF 1.75 INCHES WILL PREVENT TEMPS FROM FALLING TOO FAST THIS EVENING...WHICH SHOULD PROLONG THE SEVERE THREAT UNTIL THE FRONT CLEARS THE AREA. BECAUSE INSTABILITY WILL BE DECREASING...THE LARGE HAIL THREAT WILL DIMINISH AS WELL THROUGH THE EVENING. BUT THINK THERE IS ENOUGH POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS TO REACH EAST-CENTRAL AND NORTHEAST WISCONSIN. PRECIP WILL BE EXITING EAST-CENTRAL EARLY OVERNIGHT AS MUCH DRIER AIR WILL FILTER SOUTH BEHIND THE FRONT. TEMPS WILL BE A LITTLE SLOWER TO COOL OFF...BUT LOWS SHOULD STILL FALL INTO THE LOWER OR MIDDLE 50S NORTH...BUT HANG IN THE MID 60S SOUTH. THURSDAY...THE COLD FRONT WILL MOVE TO THE SOUTHERN GREAT LAKES BY THE START OF THE PERIOD WHILE CANADIAN HIGH PRESSURE WILL BE BUILDING SOUTHEAST FROM THE NORTHERN PLAINS. THIS AIRMASS WILL BE COOLER AND SIGNIFICANTLY LESS HUMID THAN THE ONE IT REPLACED. UNDER PLENTY OF SUN...HIGH TEMPS WILL REACH FROM THE MID 70S NORTH TO THE LOW 80S SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 206 PM CDT WED AUG 21 2013 PATTERN TO BECOME RATHER AMPLIFIED AS MOVE THROUGH THIS PERIOD AS UPPER RIDGE BUILDS OVER THE CENTRAL US...INTO WESTERN LAKES. MODELS HAVE GOOD CONTINUITY IN BIG PICTURE...BUT TEND TO DIFFER IN CONVECTIVE DETAILS SUN ONWARD. MAIN ISSUE WILL BE HEAT LATER PERIODS. ILL-DEFINED WARM FRONT EXPECTED TO LIFT NORTH INTO/THROUGH STATE SUN. 850 MB TEMPS EXPECTED TO WARM SAT ONWARD HITTING 20C EARLY IN WORK WEEK. IF MODELS SOUNDINGS CORRECT...WOULD MIX UP TO THAT LEVEL YIELDING TEMPS AROUND 90 NEXT MON THROUGH WED. QUESTION IS EFFECTS OF CLOUDS AND PCPN. LIKELY TO BE ON EDGE OF CAP WITH CONVECTION NEAR OR OVER REGION. HAVE TRENDED HIGHER POPS OVER NORTHERN WI WHERE ECMWF LINGERS FRONT. HAVE USED BEST PERFORMING BLEND FOR TEMPS...BUMPING THEM UP A DEGREE TO LESSEN CLIMO BIAS. EARLY PERIODS/THU NIGHT INTO FRI NIGHT/PLEASANT WITH COOLER HIGH PRESSURE AT THE SURFACE OVER REGION. CLEAR SKIES AND DRY CONDITIONS TO LEAD TO COOLER NIGHTS AND MILD DAYS. HAVE SLOWED APPROACH OF PCPN SAT GIVEN MODEL TRENDS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1210 PM CDT WED AUG 21 2013 MAINLY VFR WEATHER EXPECTED TODAY UNTIL A COLD FRONT ARRIVES IN NORTH CENTRAL WISCONSIN DURING THE AFTERNOON HOURS AND MOVES ACROSS THE EASTERN PART OF THE STATE BY EARLY EVENING. IT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS AND BRIEF IFR CEILINGS AND VISIBILITIES. THE FRONT WILL EXIT TONIGHT WITH CLEARING EXPECTED BY THURSDAY MORNING. GOOD FLYING WEATHER IS EXPECTED THURSDAY THROUGH FRIDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TE AVIATION.......MPC
Hazardous weather outlook, Aug 21, 2:48 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CDT WED AUG 21 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 248 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE AREA. STORMS WILL MOVE OVER NORTH- CENTRAL WISCONSIN THIS AFTERNOON...AND THEN MOVE INTO NORTHEAST WISCONSIN AND THE FOX VALLEY EARLY THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE GREATEST THREATS. IN ADDITION TO THE THREAT OF SEVERE THUNDERSTORMS...HEAT INDICES WILL CLIMB INTO THE 90S OVER MOST OF CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON...WITH A FEW PLACES APPROACHING 100. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE ALSO POSSIBLE THIS WEEKEND INTO THE MIDDLE PART OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-222000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 248 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY SOUTH WINDS AND LARGE WAVES MAY BE A HAZARD TO SMALL CRAFT IN THE LAKE MICHIGAN NEAR SHORE WATERS NORTH OF STURGEON BAY THROUGH THIS EVENING. IN ADDITION...STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. THESE STORMS COULD PRODUCE STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. MPC/TE
In the hours before
Special weather statement, Aug 21, 2:30 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CDT WED AUG 21 2013 WIZ005-010>012-018-019-212045- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 230 PM CDT WED AUG 21 2013 ...STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS NORTHWEST WISCONSIN AND WESTERN UPPER MICHIGAN THIS AFTERNOON... STRONG TO SEVERE THUNDERSTORMS DEVELOPED ACROSS ASHLAND AND BAYFIELD COUNTIES IN NORTHWEST WISCONSIN...AND ACROSS FAR WESTERN UPPER MICHIGAN THIS AFTERNOON. THESE STORMS WERE MOVING TO THE EAST AT 35 MPH. THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS NORTH-CENTRAL WISCONSIN BETWEEN 3 PM AND 6 PM. SOME OF THE STORMS MAY CONTAIN DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL. BOATERS AND CAMPERS SHOULD CONSIDER SEEK SHELTER UNTIL THE STORMS PASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. ECKBERG
Special weather statement, Aug 21, 3:01 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CDT WED AUG 21 2013 WIZ005-010>012-018-019-212215- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 301 PM CDT WED AUG 21 2013 ...STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS NORTHWEST WISCONSIN AND WESTERN UPPER MICHIGAN THIS AFTERNOON... STRONG TO SEVERE THUNDERSTORMS DEVELOPED ACROSS ASHLAND AND BAYFIELD COUNTIES IN NORTHWEST WISCONSIN...AND ACROSS FAR WESTERN UPPER MICHIGAN THIS AFTERNOON. THESE STORMS WERE MOVING TO THE EAST AT 35 MPH. THIS LINE OF THUNDERSTORMS SHOULD REACH WINCHESTER BY 345 PM CDT...AND BOULDER JUNCTION AND LAC DU FLAMBEAU BY 430 PM CDT. SOME OF THE STORMS MAY CONTAIN DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL. BOATERS AND CAMPERS SHOULD CONSIDER SEEK SHELTER UNTIL THE STORMS PASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. WOLF
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 4:46 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 44 min |
| Aug 21, 4:49 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 56 min |
| Aug 21, 5:23 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 52 min |
| Aug 21, 5:40 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oneida | 65 min |
| Aug 21, 5:59 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marinette, Oconto | 61 min |
| Aug 21, 6:25 PM CDT | Special Marine Warning | GRB | 95 min | |
| Aug 21, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 47 min |
| Aug 21, 6:47 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca | 43 min |
| Aug 21, 6:52 PM CDT | Severe Thunderstorm Warning | GRB | Door | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.